# SDR UPS06446320

- Difficulty date: February 7, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tank
- Part number: 65B270773
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING SURGE TANK WS 1516 LWR AREA STR 5 & 6 FOUND CRACKED, CRACK LENGTH .4375 INCH AND PIECE BROKEN.  LT WING SURGE TANK WS 1516 FULL LENGTH LOWER CHORD REPAIRED AS PER HX RS R57-22-35446 AND UPS ENGINEER FILE 747-57-20088.
